# SDR DALA1127319871

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1116 L14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 1116 BETWEEN LONGERONS 15-14L SHEAR TIE CRACKED.  REMOVED,FABED AND REINSTALLED NEW SHEAR TIE IAW SRM 51-30-2, 51-30-5, 51-13-3,51-10-2, 51-10-3, DWG 9957917.  REQUIRED INSP COMPLETED.
